# SDR YENA2023032000268

- Difficulty date: March 18, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 6,477 hours, 1,227 cycles
- Engine: Iae PW1133GJM
- Engine time: 6,467 hours, 1,225 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 70645A020001
- Part serial: 7064503524
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,686 hours, 2,342 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1124, LAX-JFK. (ETOPS) AIR ENG 1 BLEED ABNORMAL PRESSURE AT 26,500 FEET; HPV AND PRV CHANGED ON LOG PAGES 3569615.  REMOVED AND REPLACED ENG1 BLEED HPV PER AMM REF 36-11-51 REF LOGPAGE 3569615, ITEM 2 (RAN ENG 1 AND 2 PER 71-00-00-860-323A. AND OPS CHKECK OF #1 ENG HPV PER 36-11-51, C/W POWER ASSURENCE TEST PER 71-00-00-310-806A. NO BLEED FAULT NOTED NO ECAM.) FOR OPS CHECK.) AND 3569616 (REPLACED #1 ENG HPV MUSCLE LINE AND UNION, MM 36-11-86). OPS CHECK PERFORMED ON LOG PAGE 3569615-2 WITH SATISFACTORY RESULTS. THIS CLEARS MDDR# 504363. MX4 UPDATED PLACARD REMOVED.     ORIG SUBMISSION DATE:  03-20-2023
